# SDR CALA0100907

- Difficulty date: September 29, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 52,563 hours, 23,523 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM CORRODED ON LOWER SURFACE AT STA 705-727, LT SIDE. THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5310-03740.
